# SDR R61A2019062280640

- Difficulty date: June 8, 2019
- Submitted: June 23, 2019
- Operation: Air carrier
- Aircraft: N865RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000122
- Aircraft time: 37,860 hours, 22,896 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17010065001
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND LEVEL 2 CORROSION AT 3 EA LOWER ANGLE AND 4 CRACK RECEPTACLE ON PANEL 1431DL. MAINTENANCE REMOVED AND REPLACED 1 EA LOWER ANGLE AND 4 CRACK RECEPTACLE ON PANEL 1431DL REF. EMB SRM 51-40-08, 51-40-02. RESTORED SURFACE PROTECTION TO 2 EA LOWER ANGLE ON PANEL 1431DL REF. EMB SRM 51-23-04, 51-23-05, 51-23-06. AIRCRAFT REMAINS IN HEAVY CHECK FOR DURATION OF THE CHECK.
